MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure e 402 analytical unit serial number is (b)(6).One of the cobas pro analyzers' serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys hcg+b results from three samples (two from the same patient) tested on the cobas e 402 analytical unit and two cobas pro analyzers.On (b)(6) 2025: patient 1 first sample the initial result from the analyzer was 3.82 miu/ml.The first repeat result from the analyzer was 18.5 miu/ml.The second repeat result from the analyzer was 18.6 miu/ml.The third repeat result from another laboratory's cobas pro analyzer was 19.6 miu/ml.Second sample (from the same blood collection).The result from the cobas pro analyzer was 4.06 miu/ml.The high results were deemed correct.Patient 2 first sample on (b)(6) 2025: the results from the cobas pure analyzer using the primary sample tube were 0.351 miu/ml, 0.353 miu/ml, and 0.296 miu/ml.The results from the cobas pure analyzer using an aliquot of the patient sample were 0.344 miu/ml, 0.309 miu/ml, and 0.340 miu/ml.The results from the first cobas pro analyzer using the primary patient sample tube were 43.0 miu/ml and 52.8 miu/ml.The results from the second cobas pro analyzer using the primary patient sample tube were 53.9 miu/ml and 55.6 miu/ml.The results from the first cobas pro analyzer using an aliquot of the patient sample were 0.394 miu/ml and 0.394 miu/ml.The results from the second cobas pro analyzer using an aliquot of the patient sample were 0.399 miu/ml and 0.397 miu/ml.The low results were deemed correct.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the qc results were within the specified ranges.There was no indication of a performance issue with the reagent.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HCG+SS
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23082700
Report Number1823260-2025-03080
Device Sequence Number4645471
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot Number82412802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 2 - UNDER THERAPY WITH "BIOLOGICAL AGENT".
Patient SexUnknown